Publications de l'Institut Mathématique (Beograd)
Vol. 73(87), pp. 81-96 (2003)
POISSON RANDOM FIELDS WITH CONTROL MEASURES; PART II
Ljuban Dedi\'cMathematics department, University of Split, 2100 Split, Croatia
Abstract: Basic background of the stochastic analysis of Poisson random fields with control measures, indexed ba a lattice, is presented in a unified form suitable for all separable Hausdorff lattices. The operator method and spectral measure theory is employed systematically.
Keywords: Poisson fields; spectral measures; stochastic integral
Classification (MSC2000): 28C20
Full text of the article:
Electronic version published on: 1 Jan 1970. This page was last modified: 14 Apr 2004.
© 1970 Mathematical Institute of the Serbian Academy of Science and Arts